Goodsense Children's All-Day Allergy, Cetirizine Hydrochloride Oral Solution 1 Mg/ml, Bubble Gum, 4 Fluid Ounce
Brand: Good Sense
- ACTIVE INGREDIENT: This product contains cetirizine hydrochloride, an antihistamine, which compares to the active ingredient in Children's Zyrtec.
- 24 HOUR ALLERGY RELIEF: One dose of GoodSense All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL works for a full 24 hours.
- TREATS INDOOR AND OUTDOOR ALLERGY SYMPTOMS: GoodSense All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL is approved to treat indoor and outdoor allergy symptoms in adults and children 2 years old and over.
- THIS ALLERGY MEDICINE provides temporary relief of sneezing, runny nose, itchy throat or nose and itchy, watery eyes.
- CHILDREN'S ALLERGY RELIEF: All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL is bubble gum flavored, a taste kids love. This allergy medicine does not contain gluten, alcohol, sugar or dye.
Publisher: Perrigo Company
Release Date: 01-03-2019
Details: Compare to Children's Zyrtec active ingredient. One dose of this medicine provides 24 hour relief of children's indoor & outdoor allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. For ages 2 and over. Sugar, dye, alcohol, and gluten free: peace of mind for parents, all-day allergy symptom relief for kids, in one single dose in a flavor made for them. Dosage cup included.
Package Dimensions: 5.2 x 2.1 x 2.0 inches